# SDR VJ970134

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, RT WING INTERNAL, CORROSION ON CLIP AT STATION 58 BETWEEN STRINGER 11 AND REAR SPAR.  REMOVED CLIP, DRILLED, DEBURRED AND INSTALLED REPAIR IAW EO97-461. (M)
